# SDR 05FDEA02094

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 12,779 hours, 6,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Mcd Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK AT R-2, -Y953 FR 55 TO 56 IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW SEAT TRACK IAW SRM 53-10-16 FIG 201 REF TRAVELER T5/533734.
